# SDR PCAA0405199

- Difficulty date: April 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 24,188 hours, 26,677 cycles
- Engine: Pwa PW120A
- Engine time: 33,338 hours, 36,122 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 522848
- Part serial: 000241
- Condition: Erratic
- Location: Nr 1 Oil Press
- Part time: 25,812 hours, 28,068 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO THE NR 1 OIL PRESSURE FLUCTUATING DURING TAKEOFF. MAINTENANCE REMOVED AND REPLACED THE OIL PRESSURE INDICATOR AND PRESSURE TRANSMITTER. SYSTEM OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
